# SDR SWAA2019030530317

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 37,560 hours, 22,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200079004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIDEWALL LIGHT INOP.  RELAMPED LIGHT IAW MM.
